# SDR CALA2018071001584

- Difficulty date: June 25, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 78,129 hours, 29,974 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D53230514200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT FRAME 32 BETWEEN STRINGER 41 AND 4 2 RIGHT SHEAR TIE CORRODED. BLENDED CORROSION ON SHEAR TIE AT FR32 STR41-42R .055" NOMINAL THICKNESS MATERIAL LOSS .010" REMAINING MATERIAL .045" ALLOWABLE REMAINING MINIMUM THICKNESS .051", FOUND TO BE OUT OF LIMITS IAW SM ASNA3042. REMOVED AND REPLACED SHEAR TIE IAW SRM 51- 42-11.
